# SDR YENA20140403069

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 45,799 hours, 15,929 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Leaking
- Location: Brake Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE DUE TO Y RESERVOIR LOW LEVEL.  DURING INITIAL INSPECTION,  FOUND LEAK COMING FROM FITTING ON DUAL DISTRIBUTION BRAKE VALVE BRAKE PRESSURE LINE.  FOUND  DETERIORATED O-RING R & R O-RING IAW MM 32-43-14.  SERVICED YELLOW SYSTEM IAW MM 12-12-00 AND BLEED YELLOW SYS HYD IAW MM 29-00-00-870-004.  ALSO, INSPECTED YELLOW SYS FILTER DPI'S, ALL WERE FOUND OK.  SYS WAS NOT DEPLETED OPERATION AND LEAK CHECK NORMAL.
